# SDR IPXA2014080683861

- Difficulty date: July 25, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SKIN HAS A DENT/GOUGE BETWEEEN RIB 17 AND 18 AND STR 2.1 TO 2.3 ACCOMPLISHED REPAIR ON RT INBD FLAP UPPER SKIN BETWEEN RIB 17 AND 18 AND STR 2.1 TO 2.3 IAW SRM 57-50-00, PARA 4E, FIG 205.
